# SDR RAIA201201170002

- Difficulty date: January 17, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 20,380 hours, 18,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND ADJUSTED AND LUBRICATED PASSENGER DOOR ROLLERS.  DOOR OPS CHECKED GOOD.
